# SDR SWAA2024032058869

- Difficulty date: March 4, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING CENTER SECTION REAR SPAR BS 663 VAPOR BARRIER (WHEEL WELL FWD BULKHEAD) LEFT HAND WHELL WELL; BEHIND HYDRAULIC A FILTER. REF: TTG8Q00QXPJY<[01] VERIFIED STEPS 2;3 COMPLETE.;[02] STOP DRILLED BOTH ENDS OF CRACK AND INSTALLED INTERIM REPAIR OVER CRACK ON L/H BS 663 VAPOR BARRIER LBL 37 USING BMS 9-3; STYLE 1581; LOT# 1550806-1 IAW SRM 57-10-10-2R-2;[03] VERIFIED CORRETIVE ACTION 2
